# SDR DALA2018071204461

- Difficulty date: July 4, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 85,643 hours, 38,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, FOUND EXIT SIGN ON CEILING PANEL AT ROW 26 INOP DURING EMERGENCY LIGHTS TEST. REMOVED AND REPLACED POWER SUPPLY M10567 PER AMM 33-51.
